# SDR SWAA2021100411993

- Difficulty date: August 25, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON END OF STRINGER 26 LEFT B.S. 520+17. ; / REMOVED DAMAGED AREA S-26L BS 500D+10'-540 IAW SRM 53-00-03-2R-1 REP.1; [02] REQUIRED NDI INSPECTION S-26L BS 500D+10' CUT OUT CRACK FREE IAW SRM 53-00-03-2R-1 REP.1 RECEIVED STR REPAIR SECTION FROM OSS FABRICATED FROM 7075-0 .045 LOT #1464744-1 HEAT TREATED TO T6 CONDITION ON SWA PO# 835676 REPAIR HAT SECTION RECEIVED FROM OSS FABRICATED FROM 7075-0 .050 LOT #1457313-101 HEAT TREATED TO T6 CONDITION ON SWA PO#835675 ALL DATED 03 SEP 21;TRIMMED LOCATED AND DRILLED NEW STR AND HAT SECTION FOR STR REPAIR AT STR 26L BS 500D+10 TO 540 APPLIED CHEMICAL CONVERSION COAT TO PARTS AND REPAIR AREA ALL IAW SRM 53-00-03-2R-1 STEPS 4 E F G H AND I FIG 205 OK TO PRIME INSTALLED STR REPAIR AT STR 26 L/H BS 500D+10 TO 540 APPLIED FAY SEAL AND CIC ALL IAW SRM 53-00-03-2R-1 STEPS 4 K AND L AND BOEING DWG 143A3230
